Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR LOCKING SCREW
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ULRICH MEDICAL USA MOMENTUM; SCREWDRIVER FOR LOCKING SCREW
Model Number
UU052-30-0500
Medical Device Problem Code
Material Fragmentation (1261)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/04/2020
Type of Reportable Event
Malfunction
Event or Problem Description
3 screwdriver tips broke off during surgery.The tips were recovered and discarded.There was no effect on the patient but this malfunction has been filed as an mdr in the past.Report 3/3.
New Search
Submit an Adverse Event Report
Brand Name
MOMENTUM
Common Device Name
SCREWDRIVER FOR LOCKING SCREW
Manufacturer
(Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key
10766670
Report Number
3005823819-2020-00016
Device Sequence Number
3195452
Product Code
NKB
UDI-Device Identifier
00814386025072
UDI-Public
814386025072
Combination Product (Y/N)
N
Initial Reporter State
IL
Initial Reporter Country
US
PMA/510(K) Number
K191932
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/30/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
UU052-30-0500
Device Catalogue Number
UU052-30-0500
Device Lot Number
ARC02950C02
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
10/02/2020
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/02/2020
Initial Report FDA Received Date
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Hospitalization;